# SDR SWAA2020082711872

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 48,315 hours, 28,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FA REPORTED SMOKE COMING FROM FWD ENTRY LIGHT AREA. SMOKE WAS VERIFIED AND LIGHT WAS TURNED OFF. CB P-18-3 ALL 'PASSENGER CABIN LIGHTING EMERG CHRD FWD' WAS TRIPPED  R&R LEFT FWD BATTERY POWER SUPPLY AND BATTERY CHARGER FOR FWD LEFT EMERGENCY LIGHT PER 33-51-06 AND PERFORMED CONDITIONAL INSPECTION FOR SMOKE OR FUMES IN THE CABIN PER AMM 05-51-56 OK FOR SERVICE
